Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 522, NWS Norman, OK

August 12, 2011Lincoln County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 10:21 PM CDT for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 10:21 PM CDT (03:21 UTC)
Expired
Aug 12, 2011, 10:53 PM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:23 PM CDTTSTM WND GST 584 W Edmond, OKPENN AND EDMOND RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 9:44 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
2505 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-194 m²/s²
0-3 km storm-relative helicity
-181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KOUN 130321
SVROUN
OKC081-083-109-130415-
/O.NEW.KOUN.SV.W.0522.110813T0321Z-110813T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE  
  THUNDERSTORMS ALONG A LINE EXTENDING FROM MERIDIAN TO 8 MILES  
  NORTHWEST OF THE VILLAGE...MOVING EAST AT 25 MPH. 60 MPH WINDS
  WERE ESTIMATED BY A SPOTTER NEAR HEFNER ROAD AND COUNTY LINE ROAD.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CARNEY...
  CHANDLER...CHOCTAW...DAVENPORT...DEL CITY...EDMOND...FOREST PARK...
  HARRAH...JONES...KENDRICK...LAKE ALUMA...LUTHER...MERIDIAN...
  MIDWEST CITY...NICHOLS HILLS...NICOMA PARK...NORTHERN OKLAHOMA
  CITY...SPARKS...SPENCER...STROUD...THE VILLAGE...TINKER AIR FORCE
  BASE...VALLEY BROOK...WARR ACRES...WARWICK AND WELLSTON.

LAT...LON 3546 9712 3547 9714 3545 9714 3540 9725
      3538 9767 3568 9768 3589 9721 3575 9661
      3569 9662
TIME...MOT...LOC 0320Z 286DEG 21KT 3583 9719 3564 9763

$$


..SPEG.
1 follow-up statement
396 
WWUS54 KOUN 130353
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT FRI AUG 12 2011

OKC081-083-109-130403-
/O.CAN.KOUN.SV.W.0522.000000T0000Z-110813T0415Z/
LINCOLN OK-LOGAN OK-OKLAHOMA OK-
1053 PM CDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR OKLAHOMA...
SOUTHEASTERN LOGAN AND LINCOLN COUNTIES...

THE STORMS HAVE WEAKENED... BUT GUSTY WINDS MAY STILL OCCUR.

LAT...LON 3546 9712 3547 9714 3545 9714 3540 9725
      3538 9767 3568 9768 3589 9721 3575 9661
      3569 9662
TIME...MOT...LOC 0353Z 286DEG 21KT 3578 9696 3559 9740

$$



CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:28 PM CDT, 53 minutes earlier.

Area forecast discussion, Aug 12, 9:28 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT FRI AUG 12 2011

.DISCUSSION...
AN MCS HAS DEVELOPED OVER NORTHERN OKLAHOMA THIS EVENING...AND
PROMISES TO ADVANCE SOUTHEAST ACROSS MUCH OF OKLAHOMA TONIGHT.
INSTABILITY AND VERTICAL WIND SHEAR APPEAR TO BE QUITE WEAK FROM
THE OKLAHOMA CITY AREA ON SOUTH...SO IT IS FAIRLY LIKELY THAT THE
COMPLEX WILL WEAKEN WITH TIME AFTER IT REACHES THE I-40 AREA.
HOWEVER...IT IS A RATHER STRONG ASSEMBLY OF STORMS AT THIS
TIME...SO IT WILL TAKE MOST OF THE NIGHT TO DISPOSE OF THEM. SOME
RATHER STRONG STORMS WILL CONTINUE TO BE A POSSIBILITY FOR AT
LEAST A COUPLE MORE HOURS...LONGER IF THE COMPLEX MANAGES TO
SUSTAIN ITSELF DESPITE THE LACK OF ENVIRONMENTAL SUPPORT.

THE CURRENT FORECAST IS IN REASONABLY GOOD SHAPE...ALTHOUGH THE
TEMPERATURES AND WIND FORECASTS ARE ADVERSELY AFFECTED BY THE
STORM COMPLEX. IF TIME PERMITS...WE MAY MAKE SOME MINOR
ADJUSTMENTS TO THE HOURLY FORECASTS...BUT MORE LIKELY...WILL LET
THE FORECAST GO AS IT IS...SINCE THE MAIN FEATURES STILL APPEAR TO
BE IN GOOD SHAPE.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT FRI AUG 12 2011/

DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.

THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  96  71  98 /  70  20  10  10
HOBART OK         74  98  72 102 /  50  20  10   0
WICHITA FALLS TX  75 104  74 104 /  30  20  10   0
GAGE OK           68  91  68  96 /  60  10  10  10
PONCA CITY OK     71  92  67  91 /  80  20  10   0
DURANT OK         73  98  73  98 /  50  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
     048-051-052.

     HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.

TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.

&&

23/32
Hazardous weather outlook, Aug 12, 4:00 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI AUG 12 2011

OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA AND NORTH TEXAS GENERALLY
NORTH AND EAST OF A LINE FROM ERICK... TO FREDERICK... TO WICHITA
FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.

DISCUSSION...
THUNDERSTORMS WERE INCREASING ACROSS PORTIONS OF OF SOUTH CENTRAL
OKLAHOMA INTO A SMALL PART OF WESTERN NORTH TEXAS... AS WELL AS IN
THE EASTERN OKLAHOMA PANHANDLE... FRIDAY AFTERNOON. OTHER STORMS ARE
EXPECTED TO DEVELOP ALONG A SERIES OF BOUNDARIES ACROSS NORTHERN
OKLAHOMA AND KANSAS. STORMS DEVELOPING IN KANSAS WILL ALSO SPREAD
SOUTH INTO OKLAHOMA THROUGH THE EVENING. DAMAGING THUNDERSTORM WINDS
AND HAIL TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO BE LIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WERE ONGOING LATE THIS AFTERNOON ESPECIALLY ACROSS
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT
ADVISORY REMAINS IN EFFECT.

WILDFIRE POTENTIAL REMAINS VERY HIGH THIS AFTERNOON... ESPECIALLY IN
PARTS OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. A COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE... WITH
MODERATE NORTHWEST FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.

OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK... BUT ESPECIALLY ON MONDAY AND TUESDAY... WHICH WILL SEE
BREEZY SOUTH WINDS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.

CJS

In the hours before

Local storm report, Aug 12, 9:24 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     4 SSE MARSHALL          36.10N 97.60W
08/12/2011  M58 MPH          LOGAN              OK   MESONET

&&

DW
Local storm report, Aug 12, 9:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     4 SSE MARSHALL          36.10N 97.60W
08/12/2011  M63 MPH          LOGAN              OK   MESONET

&&

DW
Local storm report, Aug 12, 9:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     ENID                    36.40N 97.88W
08/12/2011                   GARFIELD           OK   EMERGENCY MNGR

            POWER LINES DOWN INTERSECTION OF WASHINGTON AND BROADWAY

0843 PM     TSTM WND DMG     1 E ENID                36.40N 97.86W
08/12/2011                   GARFIELD           OK   EMERGENCY MNGR

            POWER LINES DOWN INTERSECTION OF 15TH AND RANDOLPH

&&

DW
Local storm report, Aug 12, 9:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     5 SW BUTLER             35.58N 99.25W
08/12/2011  M59 MPH          CUSTER             OK   MESONET

&&

DW
Special weather statement, Aug 12, 9:49 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT FRI AUG 12 2011

OKZ024-025-130315-
CANADIAN OK-OKLAHOMA OK-
949 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND OKLAHOMA
COUNTIES.

AT 949 PM CDT...THE LEADING EDGE OF STRONG WINDS FROM SEVERE
THUNDERSTORMS IN KINGFISHER AND LOGAN COUNTIES EXTENDS FROM 5 MILES
NORTHWEST OF EDMOND TO EL RENO...MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3539 9714 3536 9792 3538 9794 3537 9795
      3572 9817 3572 9745 3540 9713

..SPEG.
Local storm report, Aug 12, 10:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     4 WNW BESSIE            35.41N 99.05W
08/12/2011  M62 MPH          WASHITA            OK   MESONET

1008 PM     TSTM WND GST     3 ENE CLINTON           35.52N 98.92W
08/12/2011  M59 MPH          CUSTER             OK   AWOS

            KCLK AWOS

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:29 PM CDTSpecial Weather StatementOUNPayne31 min
Aug 12, 7:31 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods59 min
Aug 12, 7:48 PM CDTSpecial Weather StatementOUNLogan27 min
Aug 12, 8:13 PM CDTSpecial Weather StatementOUNNoble32 min
Aug 12, 8:19 PM CDTSpecial Weather StatementOUNMajor16 min
Aug 12, 8:26 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble64 min
Aug 12, 8:32 PM CDTSpecial Weather StatementOUNBlaine13 min
Aug 12, 9:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan60 min
Aug 12, 9:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne61 min
Aug 12, 9:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
Aug 12, 9:49 PM CDTSpecial Weather StatementOUNCanadian, Oklahoma26 min
Aug 12, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita63 min
Aug 12, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Aug 12, 10:41 PM CDTSpecial Weather StatementOUNCanadian, Cleveland, Grady, McClain19 min
Aug 12, 11:11 PM CDTSpecial Weather StatementOUNCaddo, Grady19 min
Aug 12, 11:21 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa24 min
Aug 12, 11:41 PM CDTSpecial Weather StatementOUNComanche, Grady, Kiowa19 min
Aug 12, 11:59 PM CDTSpecial Weather StatementOUNComanche31 min
Aug 13, 12:30 AM CDTSpecial Weather StatementOUNComanche, Stephens30 min
Aug 13, 12:49 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Tillman11 min
Aug 13, 12:55 AM CDTSpecial Weather StatementOUNKingfisher20 min
Aug 13, 1:05 AM CDTSpecial Weather StatementOUNGarvin, McClain25 min
Aug 13, 1:35 AM CDTSpecial Weather StatementOUNGarvin, McClain25 min
Aug 13, 1:49 AM CDTHeat AdvisoryOUNCarter, Comanche, Cotton, Greer, Harmon, Jackson and 8 more13 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.